Classification and stability of relative equilibria for the two-body problem in the hyperbolic space of dimension 2

  1. García-Naranjo, L.C. 1
  2. Marrero, J.C. 2
  3. Pérez-Chavela, E. 3
  4. Rodríguez-Olmos, M. 4
  1. 1 Universidad Nacional Autónoma de México
    info

    Universidad Nacional Autónoma de México

    Ciudad de México, México

    GRID grid.9486.3

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  3. 3 Departamento de Matemáticas, Instituto Tecnológico Autónomo de México (ITAM)
  4. 4 Universitat Politècnica de Catalunya
    info

    Universitat Politècnica de Catalunya

    Barcelona, España

    GRID grid.6835.8

Journal:
Journal of Differential Equations

ISSN: 1090-2732

Year of publication: 2016

Volume: 260

Issue: 7

Pages: 6375-6404

Type: Article

Export: RIS
DOI: 10.1016/j.jde.2015.12.044 SCOPUS: 2-s2.0-84958213602 GOOGLE SCHOLAR
Data source: Scopus